Free access
Issue
ESAIM: M2AN
Volume 45, Number 3, May-June 2011
Page(s) 505 - 522
DOI http://dx.doi.org/10.1051/m2an/2010064
Published online 11 October 2010
  1. R.A. Adams and J.J.F. Fournier, Sobolev Spaces, Pure and Applied Mathematics (Amsterdam) 140. Second edition, Elsevier/Academic Press, Amsterdam (2003).
  2. D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order. Classics in Mathematics, Springer-Verlag, Berlin (2001). Reprint of the 1998 edition.
  3. T. Grund and A. Rösch, Optimal control of a linear elliptic equation with a supremum norm functional. Optim. Methods Softw. 15 (2001) 299–329. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  4. M. Hintermüller and K. Kunisch, Path-following methods for a class of constrained minimization problems in function space. SIAM J. Optim. 17 (2006) 159–187. [CrossRef] [MathSciNet]
  5. K. Ito and K. Kunisch, Lagrange Multiplier Approach to Variational Problems and Applications, Advances in Design and Control 15. Society for Industrial and Applied Mathematics (SIAM), Philadelphia (2008).
  6. H. Maurer and J. Zowe, First and second order necessary and sufficient optimality conditions for infinite-dimensional programming problems. Math. Program. 16 (1979) 98–110. [CrossRef] [MathSciNet]
  7. U. Prüfert and A. Schiela, The minimization of a maximum-norm functional subject to an elliptic PDE and state constraints. ZAMM 89 (2009) 536–551. [CrossRef] [MathSciNet]
  8. G.M. Troianiello, Elliptic Differential Equations and Obstacle Problems. The University Series in Mathematics, Plenum Press, New York (1987).

Recommended for you